# SDR SWIA201439062

- Difficulty date: August 2, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 16,476 hours, 11,504 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT INOPERATIVE.   REPLACED AFT F/A FLASHLIGHT BATTERY IAW AMM.
